Items where Author is "Baigent, Stephen"

Up a level
Export as [feed] Atom [feed] RSS
[tool] Batch List
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Baigent, Stephen and Hou, Zhanyuan (2017) Global stability of discrete-time competitive population models. Journal of Difference Equations with Applications, 23 (2017). ISSN 1023-6198 (print) 1563-5120 (online)

Hou, Zhanyuan and Baigent, Stephen (2015) Global stability and repulsion in autonomous Kolmogorov systems. Communications on Pure and Applied Analysis, 14 (3). pp. 1205-1238. ISSN 1534-0392(print) , 1553-5258(online)

This list was generated on Sun Sep 22 18:21:14 2019 UTC.